# SDR ABXA9800342

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991183913
- Condition: Cracked
- Location: Bs 1104
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CANTED FRAME STATION 1104 CRACKED AT LONGERON 13R.  REPLACED CANTED FRAME IAW DC9 SRM 51-30-52.
